Posted by: AJB | 2009-06-14


Hey I' m a 25 year old very healthy female that is using citalopram 10 daliy for slight depression and anxiety. The problem is that I get like hot flushes through out the day, even if I do eat a healthy breakfast and lunch and in between... my mother thinks that it is sighns of an anxiety attack, but I think it is low blood glucose! I will be busy with something at work and then get weak in my knees, heart pulpitations, sweat and hot flushes, so bad that I would have to sit down and eat something, but a hour later I feel the same! This is really working on my nerves as I don' t know when and were this is going to happen to me and what can I do about my condition? I got separated from my ex about 6 month' s ago after a 5 year relationship and through emotional eating I put on some weight that is just impossible to lose as I feel so bad if I go without food to long.

Thank you

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

It sounds like if your mother made the correct diagnosis, namely anxiety. Consult your doctor to give you a prescription for Ativan 1mg SL which can be taken when these symptoms occor.

Ask him/her to also do a hormone profile to exclude any hormonal imbalance that might also be the cause for your symptoms. A glucose tolerance test can also be done, to exclude abnormal glucose levels.


Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.